# SDR SWIA2020072751417

- Difficulty date: June 11, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE EXTERNAL FUSELAGE ARE VARIOUS SMALL SCRATCHES JUST AFT AND BELOW A/C SERVICE CONNECTION FS 1031.0   (C-CHECK) RO 7/23/2020    BLENDED VARIOUS SCRATCHES ON RH SIDE EXTERNAL FUSELAGE SKIN JUST AFT AND BELOW A/C CONNECTION AT FS 1031.0. REF CRJ 700 SRM. WITHIN LIMITS REF  MHI RJ REO. COMPLETED SKYWEST ST CARD ATTACHED. SEE CONTINUATION CARD FOR DETAILS.
